Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 16 de abril de 2024
  

m-Berezin transform and compact operators.

Título inglés m-Berezin transform and compact operators.
Título español Transformada de m-Berezin y operadores compactos.
Autor/es Nam, Kyesook ; Zheng, Dechao ; Zhong, Changyong
Organización Dep. Math. Hanshin Univ., Gyeonggi, Corea;Dep. Math. Vanderbilt Univ., Nashville (Tennessee), Estados Unidos
Revista 0213-2230
Publicación 2006, 22 (3): 867-892, 18 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés m-Berezin transforms are introduced for bounded operators on the Bergman space of the unit ball. The norm of the m-Berezin transform as a linear operator from the space of bounded operators to L is found. We show that the m-Berezin transforms are commuting with each other and Lipschitz with respect to the pseudo-hyperbolic distance on the unit ball. Using the m-Berezin transforms we show that a radial operator in the Toeplitz algebra is compact iff its Berezin transform vanishes on the boundary of the unit ball.
Clasificación UNESCO 120111 ; 120216
Palabras clave español Espacios de Bergman ; Operadores compactos ; Transformadas integrales ; Operadores de Toeplitz ; Integral de Berezin
Código MathReviews MR2320405
Código Z-Math Zbl pre05149122
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es